Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jackro

Really red face

Recommended Posts

I started using this product about 3 weeks ago but this isn't the cause of my red face. I don't know what to do about it and what treatment I should be taking. My face is just generally red whether that from a type of acne skin but also when I am working out, lift something heavy or bend over for sometime, my face gets more red.

Is it rosacea or just acne skin? I have no clue.

Share this post


Link to post
Share on other sites

Working out = increased circulation = increased redness

bending over and head goes lower than heart = increased rush of blood to the head = increased redness

Share this post


Link to post
Share on other sites

Yes but my face is red all the time, from when I wake up to the afternoon when I'm not really doing anything. It is really noticeable compared to the color of my neck for instance.

Share this post


Link to post
Share on other sites

I have the same thing! I got sunburned badly over a year ago and it is in all those spots... honestly I think that it is this regimen that brings out the worst reds possible. Some mornings I wake up and there is little red to be seen, but others it is just plain horrendous -- i have no idea what is going on but am stopping the regimen soon for lack of results and will let you know what happens!

Share this post


Link to post
Share on other sites

From Dan's regimen FAQ Section:

Q: My skin is burning and/or red after I apply the benzoyl peroxide. Is that normal?

A: I experience a very tolerable low level of what one might describe as "burning". Many people who begin the Regimen report redness for the first couple of weeks, after which time the redness subsides. If you start the Regimen too quickly and you have sensitive skin, you should expect redness/dryness, sometimes severe. If you are new to benzoyl peroxide, it is a good idea to use just a light coating of benzoyl peroxide at first, and up the dosage over a period of a couple of weeks.

Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help prevent this dryness as well. Also, be sure to moisturize liberally. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×